Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Phoenix, AZ

July 12, 2012Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 12, 2012, 5:58 PM MST for Maricopa County, Arizona. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2012, 5:58 PM MST (00:58 UTC)
Expired
Jul 12, 2012, 7:00 PM MST
In force
62 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 97 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
2542 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUUS55 KPSR 130058
SVRPSR
AZC013-130200-
/O.NEW.KPSR.SV.W.0007.120713T0058Z-120713T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
558 PM MST THU JUL 12 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 700 PM MST

* AT 552 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR KAKA...OR 39 MILES
  SOUTHEAST OF GILA BEND...AND MOVING NORTHWEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL  
  AREAS OF THE INDICATED COUNTY...SUCH AS THE SAND TANK MOUNTAINS AND
  MARICOPA MOUNTAINS.

LAT...LON 3274 11251 3272 11229 3266 11220 3250 11220
      3249 11221 3250 11251
TIME...MOT...LOC 0056Z 115DEG 14KT 3252 11227

$$

CB
2 follow-up statements
762 
WWUS55 KPSR 130111
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
611 PM MST THU JUL 12 2012

AZC013-130200-
/O.CON.KPSR.SV.W.0007.000000T0000Z-120713T0200Z/
MARICOPA AZ-
611 PM MST THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MST
FOR EXTREME SOUTH CENTRAL MARICOPA COUNTY...

AT 606 PM MST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR KAKA...OR 36 MILES SOUTHEAST OF GILA BEND...MOVING NORTHWEST AT
15 MPH.

SMALL HAIL...LOCALLY HEAVY RAINFALL...AND SOME BLOWING DUST AND SAND 
ARE ALSO POSSIBLE WITH THIS THUNDERSTORM.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY...IN LOCATIONS SUCH AS THE SOUTHERN PORTION 
OF THE SAND TANK AND MARICOPA MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE.

&&

LAT...LON 3274 11251 3272 11229 3266 11220 3250 11220
      3249 11221 3250 11251
TIME...MOT...LOC 0110Z 115DEG 14KT 3254 11233

$$

CB
681 
WWUS55 KPSR 130154
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
654 PM MST THU JUL 12 2012

AZC013-130203-
/O.EXP.KPSR.SV.W.0007.000000T0000Z-120713T0200Z/
MARICOPA AZ-
654 PM MST THU JUL 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL MARICOPA
COUNTY WILL EXPIRE AT 700 PM MST...

THUNDERSTORMS HAVE WEAKENED SINCE 645 PM AND HAVE MOVED TO THE 
NORTHWEST OF KAKA. AS A RESULT THE WARNING WILL BE ALLOWED TO EXPIRE 
AT 7 PM. NO SEVERE REPORTS HAVE BEEN RECEIVED AS OF 650 PM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3274 11251 3272 11229 3266 11220 3250 11220
      3249 11221 3250 11251
TIME...MOT...LOC 0153Z 115DEG 14KT 3261 11251

$$

CB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:15 PM MST, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 12, 3:15 PM MST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
315 PM MST THU JUL 12 2012

.SYNOPSIS...
PERSISTENT REGIONAL MOISTURE ALONG WITH SEVERAL UPPER LEVEL
DISTURBANCES WILL LEAD TO SEVERAL CHANCES FOR SHOWERS AND
THUNDERSTORMS THROUGH AT LEAST EARLY NEXT WEEK. THUNDERSTORM
INTENSITY AND AREAL COVERAGE WILL VARY EACH DAY...HOWEVER HEAVY RAIN
AND STRONG GUSTY WINDS MAY ACCOMPANY ANY OF THESE THUNDERSTORMS.

&&

.DISCUSSION...
COUPLED LOW PRESSURE SYSTEMS NEAR AND JUST OFF THE CALIFORNIA COAST
HAS LED TO DEEP LAYER EASTERLY FLOW ACROSS MUCH OF THE
REGION...AIDING IN MAINTENANCE OF EXTENSIVE CLOUD COVER OVER
SOUTHEAST CALIFORNIA...THOUGH ALSO HELPING CLEAR CENTRAL AND EASTERN
ARIZONA WITH THE ADVECTION OF DRIER AIR IN THE MIDLEVELS. VERY HIGH
BOUNDARY LAYER MOISTURE INFLUENCED BY OVERNIGHT RAINFALL WAS MIXING
OUT INTO THE LOWER 60S THIS AFTERNOON...WITH A NARROWING CORRIDOR OF
MLCAPES ABOVE 1000-1500 J/KG (ALBEIT WITH NOTABLE CINH). ORGANIZED
DEEP THUNDERSTORM ACTIVITY WAS BECOMING FOCUSED ON THE NORTH SIDE OF
THE MOGOLLON RIM TOWARDS THE GRAND CANYON AREA...AS WELL AS INTO FAR
EASTERN ARIZONA (CENTERED IN THE AREA OF BEST UPPER LEVEL
DIFLUENCE).

OTHERWISE...CONGESTED CONVECTION WAS STILL STRUGGLING OVER FAR
SOUTHEAST ARIZONA IN AN AREA CHARACTERIZED MORE BY UPPER LEVEL
CONFLUENCE AND SOMEWHAT LOWER ATMOSPHERIC MOISTURE CONTENT...THOUGH
BECOMING SLIGHTLY MORE ROBUST DURING THE MID AFTERNOON. THE MAJORITY
OF HIGH RESOLUTION MODELS INDICATE FURTHER UPSCALE DEVELOPMENT
ACROSS NORTHERN ARIZONA IN THE REGION OF BEST DYNAMIC SUPPORT...WITH
THE SECONDARY SERN ARIZONA CLUSTER STARTING TO MOVE NORTHWEST...BUT
DETERIORATING WITH LOSS OF DAYTIME HEATING. OVERALL CONFIDENCE IN
ORGANIZED THUNDERSTORMS AFFECTING LOWER DESERT ELEVATIONS ARE NOT
PARTICULARLY HIGH FOR THIS EVENING...WITH THE MORE FAVORABLE THERMAL
PROFILES CONTRADICTING SOME OF THE LESS FAVORABLE DYNAMICAL FIELDS.
THUS...KEPT POPS IN THE LOWER TO MIDDLE CHANCE RANGE. SHOULD
THUNDERSTORMS HOLD TOGETHER INTO CENTRAL ARIZONA...STRONG WINDS
WOULD BE THE PRIMARY THREATS...AS LAPSE RATES WERE MUCH LOWER THAN
NORTHERN ARIZONA AND DCAPES AOA 1500 J/KG.

THE WEAK NEGATIVE HEIGHT ANOMALY OFF THE SOUTHERN CALIFORNIA COAST
WILL BEGIN TO OPEN UP AND LIFT TOWARDS THE DEEP TROUGH OVER THE
PACIFIC NORTHWEST. CONCURRENTLY...AN UNSEASONABLY STRONG
SOUTHWESTERLY JET STREAK WILL LIFT INTO THE GREAT BASIN...INCREASING
THE POTENTIAL FOR REGIONAL DYNAMICAL ASCENT INTO THE RIGHT ENTRANCE
DIFLUENT REGION. CLEARLY...ADEQUATE MOISTURE IS ALREADY IN PLACE
WITH MODEST LAPSE RATES AND MAXIMUM MLCAPES IN THE 1000-2000 J/KG
RANGE FRI-SUN. IDENTIFYING ANY ONE MORE PREFERRED TIME OR PLACE FOR
RAINFALL/THUNDERSTORMS IS QUITE DIFFICULT...THOUGH GLOBAL MODELS
ATTEMPT TO PINPOINT THE FRIDAY AFTERNOON/EVENING AND SUNDAY
AFTERNOON/EVENING AS THE MOST AGGRESSIVE SYNOPTIC Q-VECTOR
CONVERGENCE FIELDS. OBVIOUS CAVEAT IS CONVECTIVE CONTAMINATION
AFFECTING SUBSEQUENT INSTABILITY. ONE OTHER CONSIDERATION IS THE
VEERING TOWARDS A MORE SLY/SWLY STEERING FLOW...TAKING MORE
CONVECTION OFF THE HIGH TERRAIN AND MOGOLLON RIM INTO NORTHERN
ARIZONA.

ON AND OFF DIURNAL CONVECTION MAY CONTINUE THROUGH MUCH OF NEXT WEEK
AS THE FLOW PATTERN REMAINS NON-PROGRESSIVE...AND CHARACTERISTIC OF
MID SUMMER MONSOON FLOW. KEPT TEMPERATURES AND POPS VERY NEAR
CLIMATOLOGY UNTIL BETTER CONFIDENCE CAN BE ACHIEVED.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA AND KSDL...

CLOUDS WILL INCREASE THIS AFTERNOON BECOMING SCATTERED TO BROKEN
WITH SOME CU BASES DOWN TO AROUND 8K FT. SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP TO THE SOUTHEAST OF THE METRO PHOENIX AREA
LATE THIS AFTERNOON AND POTENTIALLY MOVE NORTHWESTWARD INTO THE AREA
LATER THIS EVENING. THE BEST TIME FOR ANY ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE DURING THE LATE EVENING HOURS. ANY
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND
BRIEF HEAVY RAINFALL. SOUTHWESTERLY WINDS SOUTHEASTERLY LATER THIS
EVENING AND OVERNIGHT DEPENDING ON THE EVOLUTION OF THUNDERSTORM
OUTFLOWS.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
MOSTLY CLOUDY SKIES THIS AFTERNOON WITH BASES GENERALLY ABOVE 10K FT
WILL BECOME SCATTERED INTO THE EVENING AND OVERNIGHT. A GENERAL
SOUTHERLY WIND DIRECTION SHOULD PERSIST WITH WINDS ON THE LIGHTER
SIDE. THERE IS SOME POTENTIAL FOR SOME OVERNIGHT SHOWERS AND MAYBE A
THUNDERSTORM MAINLY ACROSS SOUTHWEST ARIZONA WHICH COULD AFFECT KBLH
FOR A BRIEF TIME.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
MOISTURE WILL REMAIN IN PLACE ACROSS THE AREA INTO MID NEXT WEEK. IN
GENERAL...THERE WILL BE A CONTINUED CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS EACH AFTERNOON ESPECIALLY IN THE HIGHER TERRAIN EAST
OF PHOENIX...BUT SOME SHOWERS COULD EVEN MOVE THROUGH SOUTHEAST
CALIFORNIA AS MOISTURE WILL LIKELY EXTEND WESTWARD. MINIMUM
HUMIDITIES MAY DIP INTO THE TEENS AFTER NEXT MONDAY MAINLY ACROSS
THE LOWER DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. DUE
TO THE AVAILABLE MONSOONAL MOISTURE...OVERNIGHT RECOVERIES WILL BE
GOOD EACH NIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...MO
AVIATION...KUHLMAN
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Jul 12, 5:46 AM MST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
546 AM MST THU JUL 12 2012

AZZ021>023-026>028-131300-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
546 AM MST THU JUL 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

A CHANCE OF LATE AFTERNOON AND EARLY NIGHTTIME THUNDERSTORMS. THUNDER-
STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT
LIGHTNING...HEAVY RAIN LEADING TO POSSIBLE FLOODING...AND BLOWING
DUST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A CHANCE OF LATE AFTERNOON AND EARLY NIGHTTIME THUNDERSTORMS. THUNDER
STORMS ARE BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT
LIGHTNING...HEAVY RAIN LEADING TO POSSIBLE FLOODING...AND BLOWING
DUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ024-131300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
546 AM MST THU JUL 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

A CHANCE OF AFTERNOON AND EARLY NIGHTTIME THUNDERSTORMS. THUNDER
STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT
LIGHTNING...AND HEAVY RAIN LEADING TO POSSIBLE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A CHANCE OF AFTERNOON AND EARLY NIGHTTIME THUNDERSTORMS. THUNDER
STORMS ARE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT
LIGHTNING...AND HEAVY RAIN LEADING TO POSSIBLE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-025-CAZ030>033-131300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
546 AM MST THU JUL 12 2012 /546 AM PDT THU JUL 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A CHANCE OF THUNDERSTORMS. THUNDERSTORMS ARE CAPABLE OF PRODUCING
STRONG WIND GUSTS...FREQUENT LIGHTNING...HEAVY RAIN LEADING TO
POSSIBLE FLOODING...AND BLOWING DUST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY THROUGH SUNDAY...A CHANCE OF AFTERNOON AND EARLY NIGHTTIME
THUNDERSTORMS. THUNDERSTORMS ARE CAPABLE OF PRODUCING STRONG WIND
GUSTS...FREQUENT LIGHTNING...HEAVY RAIN LEADING TO POSSIBLE
FLOODING...AND BLOWING DUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 12, 3:29 PM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
329 PM MST THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HEAVY RAIN       6 N CASA GRANDE         32.98N 111.73W
07/12/2012  M1.15 INCH       PINAL              AZ   TRAINED SPOTTER

            TWO THUNDERSTORMS DROPPED 1.15 INCHES OF RAIN IN ABOUT
            AN HOUR. NO HAIL OR HIGH WINDS WERE OBSERVED.

&&

EVENT NUMBER PSR1200119

MP

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:39 PM MSTAreal Flood AdvisoryPSRMaricopa111 min
Jul 12, 7:40 PM MSTSpecial Weather StatementPSRMaricopa65 min
Jul 13, 8:34 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal116 min
Jul 13, 10:37 AM MSTAreal Flood AdvisoryPSRLa Paz113 min
Jul 13, 11:17 AM MSTFlash Flood WarningPSRLa Paz3 hr
Jul 13, 11:24 AM MSTAreal Flood AdvisoryPSRGila111 min
Jul 13, 11:56 AM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 13, 12:16 PM MSTFlash Flood WarningPSRLa Paz119 min
Jul 13, 12:20 PM MSTSpecial Weather StatementPSRGila40 min
Jul 13, 12:25 PM MSTAreal Flood AdvisoryPSRGila, Maricopa110 min
Jul 13, 12:48 PM MSTFlash Flood WarningPSRGila117 min
Jul 13, 1:18 PM MSTFlash Flood WatchPSR11 hr
Jul 13, 2:18 PM MSTAreal Flood AdvisoryPSRLa Paz117 min
Jul 13, 2:57 PM MSTSpecial Weather StatementPSR33 min
Jul 13, 3:05 PM MSTAreal Flood AdvisoryPSRMaricopa115 min
Jul 13, 3:59 PM MSTSpecial Weather StatementPSR46 min
Jul 13, 4:21 PM MSTAreal Flood AdvisoryPSRGila114 min
Jul 13, 4:46 PM MSTSpecial Weather StatementPSR44 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.